How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I have been taking 25 mg twice a day on lamotrigine and

Customer Question

I have been taking 25 mg twice a day on lamotrigine for depression and anxiety for at least 20 days I have been given it by my doctor for depression and anxiety all I seem to feel is depressed and I cry a lot for no reason at all is this how this medication suppose to help I will be seeing my doctor in two weeks I don't feel I am getting any help from it.
Submitted: 5 months ago.
Category: Mental Health
Customer: replied 5 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 5 months ago.
Doctor I would like to hear from you , my e-mail is***@******.***
Expert:  Dr. David replied 5 months ago.

This is Dr. David

lamotrigine is a medication used to treat bipolar disorder which is a mental disorder with severe highs and manic episodes as well as causing severe lows and depressions.

25mg twice a day is a very low starting dose for this medication.

the dose has to be slowly increased up over time up to 100mg a day with a max dose of 200mg a day.

it doesn't sound like your doctor has started to slowly increase the dose properly.

does your doctor think you have bipoloar disorder?

Related Mental Health Questions